RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 12, Pages 2101–2110 (Mi de7984)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type

V. V. Solov'ëv

Moscow Engineering Physics Institute

Full text: PDF file (1198 kB)

English version:
Differential Equations, 1992, 28:12, 1746–1754

Bibliographic databases:
UDC: 517.95
Received: 20.03.1991

Citation: V. V. Solov'ëv, “On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type”, Differ. Uravn., 28:12 (1992), 2101–2110; Differ. Equ., 28:12 (1992), 1746–1754

Citation in format AMSBIB
\Bibitem{Sol92}
\by V.~V.~Solov'\"ev
\paper On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 12
\pages 2101--2110
\mathnet{http://mi.mathnet.ru/de7984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1217816}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 12
\pages 1746--1754


Linking options:
  • http://mi.mathnet.ru/eng/de7984
  • http://mi.mathnet.ru/eng/de/v28/i12/p2101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozhanov, “Nonlinear loaded equations and inverse problems”, Comput. Math. Math. Phys., 44:4 (2004), 657–675  mathnet  mathscinet  zmath
    2. A. I. Kozhanov, “Parabolicheskie uravneniya s neizvestnym koeffitsientom pogloscheniya”, Vestnik ChelGU, 2011, no. 13, 5–19  mathnet
  • Number of views:
    This page:55
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020